I have been taking a set of supplements since about January 23. I would like to update you on my progress
Today is March 12. I’ve been taking the supplements for almost 2 months. First of all let me say that I think one of the keys to staying on any regimen whether it’s taking supplements or working out or other thing that you want to repeat daily or weekly it is helpful to keep a table. Just design a simple checklist table to tick off what you took that day. It will help to keep you on track and also remember what you did or did not do.
By using a table you can keep track of when you miss taking something and how long you been taking something. You might think that you may remember if you don’t keep a table but you won’t remember and it’s better to keep the table because you start seeing your own progress and it helps you stay on track.
So now let’s talk about how the supplement regimen that I am following is going. After a couple weeks on this regimen my stomach started to hurt in one spot like an aching pain. My hypothesis was that it was related to the magnesium or/and the multivitamin that I was taking.
The reason I thought it would be the magnesium is I have read magnesium can cause stomach issues. Also I was having very loose stool. The reason I thought it could be the multivitamin is my gel tab multivitamins were not as fresh so I may reorder new ones. I have taken these before with no issue. I was taking the multivitamin primarily as my source of B vitamins.
Anyways I also thought it could be my diet which for the past few weeks has been quite heavy on cashews and peanuts.
After stopping the magnesium pills and the multivitamin I noticed that my stomach stopped hurting. I cannot conclude that my stomach pain was due to a multivitamin and/or the magnesium all I can say is that my stomach stopped hurting
I may try to bring the magnesium and multivitamin back into my regimen one by one and see if I have any similar stomach issue
So for the past month and a half I’ve been taking about 3 g of Taurine per day. Originally started off at 4 g but decided to reduce it to 3 g. I also am taking alpha lipoic acid ALA, acetyl l-carnitine ALCAR, tumeric with pepper, soy lecithin, fish oil as my source of EFA’s and vitamin D.
Here are the supplements I take or have taken (magnesium, multivitamin) which are available from Swanson Vitamins and Amazon.com (images link to Amazon.com). The fish oil supplement I take is purchased locally but next time I will probably buy it from Swanson Vitamins or Amazon.com. However, you should check with you health care physician about supplements. Also the multivitamin I was taking is not shown.
During this process I’ve also been listening to some sound therapy that I found on the Internet which I’m going to run out later posting but I did not do this regularly enough to include this in my assessment. However, I do think the sound therapy was having some impact which I need to continue to examine.
So, after this period of time I can say that I think this regimen that I’m on has helped with my tinnitus. I still have tinnitus, but I think the nature of it is changing. The intent of the items that I selected to take except for the vitamin D which I was taking for other reasons was to impact my nerve health. There have been times during this process that the ringing in my right ear was almost absent in the ringing in my left ear was very soft.
I think another factor that may help and that I need to add to this regimen, is to use my mouthguard at night to keep myself from clenching my jaw while I’m sleeping. My dentist had mentioned that I actually may be clenching my jaw during the day which I then realized I was.
Side effects: I mentioned earlier my stomach began to have a doll ache and one part of it. This doll ache resolved itself after I stopped taking the magnesium and that the multivitamin. I cannot say however that the multivitamin or the magnesium caused my stomach ache but I was also having very loose stool. I do think that if any of the items that I am taking the magnesium was probably the cause of my stomach issues.
Other than my stomach pain, I had not noticed any negative side effects. I have read that touring can I have quite an impact on people and lower doses, but I have to say that even at 4 g per day I did not notice any negative side effects.
I do not recommend this regimen to anyone. If you start on a regimen you should consult your health care physician.
As I continue this regimen I plan on adding more disciplined approach using the sound therapy, using my mouthguard, and meditating which will be a separate topic.
What I am trying to do is to help my nervous system get back to a state of homeostasis if that is the correct term. I have read articles that basically say that tinnitus may be caused by the loss of hearing that then causes the brain nerves the start firing to make up for the lack of stimulation. Once this mechanism starts, it perpetuates itself. I’m not sure I fully agree with this model, but I think there is some semblance of logic to it.
My goal is to help my nervous system get back to a stable state. I do not think though that this regimen has helped improve my hearing.
I will cure my tinnitus.